# SDR SWIA2025072200413

- Difficulty date: April 13, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 36,402 hours, 24,998 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT TRACK HAS CORROSION ON UPPER AND LWR SIDE   REPAIRED DAMAGE TO LT WING NR 5 SLAT TRACK UPPER & LOWER SIDE IAW SRM 51-12-00 AND REO 690-57-42-1224 REV-.  NDT PERFORMED, REPORT# S042425-8.
